I have been battling breast lumps for 12 years now....To where you make a movement and the lump hits a nerve and it feels like you were stabed with a knife...I Have some drained continuously....This year I have had a total hysterectomy and most of my breast lumps started disapearing within 3 weeks. My cysts when drained are no longer normal...and my oncologist has put me on tomaxifin.. and yes breast cancer runs in my family...my grandmother.. I do have hot flashes and terrible night sweats.....but cannot take any thing which will put any hormones back into my body...My oncologist suggested taking 2 400mg Vitamin E at bed time...and also Peridin C..... recently my breast lumps are once again getting to be painful I was wondering if the Vitamin E has anything to do with it or what..... Is there any one out there with similiar symptoms...I feel so alone... To the point of getting my breast off.....It is such a sad feeling....I wanted it done 2 yrs ago. and surgeons kept thinking of this and that to save my breasts....Loving with constant pain is very draining and my nerves are going..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.